MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA EXCEL 36KHZ TUBING SET; ULTRASONIC SURGICAL PRODUCTS

INTEGRA LIFESCIENCES(IRELAND) CUSA EXCEL 36KHZ TUBING SET; ULTRASONIC SURGICAL PRODUCTS
Catalog Number C3601
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that a molding defect has found when assembling the cusa excel 36khz tubing set (c3601) before surgery, and it looked like it was melting.Another product was used to complete the surgery.There was no patient injury or surgical delay.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cusa excel 36khz tubing set (c3601) was not returned and no photos showing the reported condition have been received for evaluation.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.If the unit is returned for evaluation, the complaint investigation will be reopened and updated accordingly.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The cusa excel 36khz tubing set (c3601) was subsequently returned for evaluation: device history record (dhr) review - the dhr for the reported lot was reviewed, and no anomalies were observed during the manufacturing process.Failure analysis - the returned unit was visually inspected and it was observed that the customer had placed a piece of clear adhesive tape marked with a red arrow pointing at the area where the reported condition was observed.A silicone adhesive residue was observed on the external surface of the aspiration tube.The adhesive is used to attach/adhere the suction canister to the aspiration tube and therefore it is processing material (not foreign).However, this does not affect the functionality of the tube, making it a cosmetic defect.Root cause - the reported complaint is confirmed as a cosmetic defect, which likely occurred due to uncured adhesive residues on the operator¿s gloves or during product handling while adhesive is uncured where the uncured adhesive from the suction canister area may contact other parts of the tube.This, however, does not affect the functionality of the tube, making it a cosmetic defect.No capa escalation is deemed necessary at this moment because the reported condition is considered a cosmetic defect and no trend has been identified related to this condition.An awareness training was provided to the cusa tubing assembly line manufacturing personnel to discuss the reported event, investigation findings, and show photos of the returned device.The removal of adhesive excess from suction canister fitting to paratubing assembly and cleaning adhesive from gloves as per procedure (assembly and packaging of cusa manifold tubing set products) was also discussed.Additionally, no complaint trend signal has been issued for the reported condition.At present, we consider this complaint to be closed.

Brand Name
CUSA EXCEL 36KHZ TUBING SET
Common Device Name
ULTRASONIC SURGICAL PRODUCTS
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22983898
Report Number3006697299-2025-00104
Device Sequence Number9709202
Product Code LFL
UDI-Device Identifier10381780025863
UDI-Public10381780025863
Combination Product (Y/N)N
PMA/510(K) Number
K141674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC3601
Device Lot Number7525206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/07/2025
12/09/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/31/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown